# SDR DALA14034510665

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 76,024 hours, 34,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCRATCHES APPROXIMATELY 6 INCHES LONG, BELOW AFT LT SERVICE DOOR, CENTER OF DOOR BELOW SCUFF PLATE.  BLENDED DAMAGE.  SCRATCH REPAIR AREA .005 DEEP. WITHIN PERMANENT REPAIR LIMITS IAW SRM 53-00-01.
